Tablets with ibuprofen to reduce fever and pain in adults and adolescents from 12 years of age.
Contains 20 tablets.
Tablets containing ibuprofen, an active ingredient with anti-inflammatory action for the treatment of pain and fever in adults and adolescents over 12 years of age.
It comes in a pack of 20 tablets.
Suitable for use in adults and adolescents over 12 years of age or weighing more than 40 kilos.
Take 1 capsule every 6-8 hours, depending on the symptoms and without exceeding the maximum daily dose .
Do not use Difenadol 400 mg:
Like all medicines, Difenadol 400 mg can cause side effects, but this does not mean that all patients will experience them. In this case, the following have been observed: nausea, vomiting, constipation, digestive problems, blood in stools, blood in vomit, high blood pressure, tiredness and headache.
The active substance in Difenadol is ibuprofen. Specifically, each tablet contains 400 mg of ibuprofen. The other excipients are: microcrystallinecellulose, calcium phosphate, croscarmellose sodium,hypromellose,povidone, stearic acid, talc. Coating agents:hypromellose, titanium dioxide (E-171), macrogol and talc.
Difenadol comesinwhite tablets.
You should not take more than 3 capsules a day. If after 3 days of treatment the symptoms or fever have not disappeared, you should see a doctor.
Read the package leaflet included with this medicine carefully. If you have any questions, please contact our team of pharmaceutical experts.
The price of non-prescription medicines is set by law. At Farmaciasdirect you can buy Difenadol 400 mg at a discount of 10%, which is the legal maximum allowed.